# SDR CALA9700977

- Difficulty date: June 29, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N17402
- Make and model: Boeing 727243
- Aircraft serial: 21265
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Sequence Valve
- Part number: 1U1085
- Condition: Leaking
- Location: Lt Mlg
- Stage of operation: CL
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

THE SYSTEM-A HYDRAULIC FAILURE LIGHTS ILLUMINATED ON CO-PILOT PANEL AFTER GEAR RETRACTION.  ALSO, THE A-SYSTEM HYDRAULIC LOW PRESSURE LIGHTS ON SECOND OFFICER'S PANEL ILLUMINATED WITH THE ELEVATOR LOW PRESSURE LIGHT ILLUMINATING MOMENTARILY.  THE GEAR WAS LOWERED MANUALLY AND THE AIRCRAFT WAS RETURNED TO IAH WHERE IT LANDED WITHOUT INCIDENT.  MAINTENANCE FOUND THE LT MLG LOCK SEQUENCE VALVE CASE BLOWN.  THE LOCK SEQUENCE VALVE WAS REMOVED AND REPLACED.  IN ADDITION, BOTH THE NR 1 AND NR 2 ENGINE DRIVEN HYDRAULIC PUMPS WERE REMOVED AND REPLACED.  LEAK AND OPERATIONAL CHECKS WERE GOOD.
